# SDR SWAA981408

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nr 4 Le Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 LEADING EDGE SLAT SHOWED UNSAFE INFLIGHT. COULD SEE NR 4 SLAT DROOPING ABOUT ONE INCH.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED AND PERFORMED OPERATIONAL CHECK ON FLAP AND LEADING EDGE DEVICES SYSTEM PER BOEING MM.  OPS CH OK.
